since March 3,spotted for 10 days but no cycle(light)... I am now due for my second shot May18-June 3 but I haven't gotten it and we've been having unprotected sex && now I am constantly urinatinq,loss of appetite... sometimes I get dizzy or nauseous... could I be pregnant???
No responses have yet been posted. Add your response to this question.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on Depo-Provera for almost a year, my last shot was December 4 my next shot was suppose to
Posted 28 Mar 2015 • 1 answer
Depo-Provera - I got the depo shot 2 days after my period cycle had ended, the doctor said it takes?
Posted 28 May 2015 • 1 answer
Depo-Provera - I got my first depo shot on may 29, the last day of my cycle. I waited 5 days before?
Posted 24 Jun 2015 • 1 answer
Posted 11 Jul 2016 • 0 answers
Posted 24 Sep 2016 • 1 answer